Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2007, Article ID 85737, 14 pages
http://dx.doi.org/10.1155/2007/85737
Research Article

Isomorphisms and Derivations in Lie C*-Algebras

1Department of Mathematics, Hanyang University, Seoul 133–791, South Korea
2Department of Mathematics Education, Pusan National University, Pusan 609–735, South Korea
3Department of Mathematical Sciences, Tsinghua University, Beijing 100084, China

Received 7 May 2007; Revised 10 July 2007; Accepted 13 July 2007

Academic Editor: John Michael Rassias

Copyright © 2007 Choonkil Park et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [7 citations]

The following is the list of published articles that have cited the current article.

  • Ahmed Charifi, Belaid Bouikhalene, Samir Kabbaj, and John Michael Rassias, “On the stability of a pexiderized Goł a ̧ b–Schinzel equation,” Computers & Mathematics with Applications, vol. 59, no. 9, pp. 3193–3202, 2010. View at Publisher · View at Google Scholar
  • M. Eshaghi Gordji, and N. Ghobadipour, “STABILITY OF (α, β, γ)-DERIVATIONS ON LIE C*-ALGEBRAS,” International Journal of Geometric Methods in Modern Physics, vol. 07, no. 07, pp. 1093–1102, 2010. View at Publisher · View at Google Scholar
  • M. Eshaghi Gordji, M. B. Ghaemi, G. H. Kim, and Badrkhan Alizadeh, “Stability and Superstability of Generalized (θ, ϕ)-Derivations in Non-Archimedean Algebras: Fixed Point Theorem via the Additive Cauchy Functional Equation,” Journal of Applied Mathematics, vol. 2011, pp. 1–11, 2011. View at Publisher · View at Google Scholar
  • A. Zivari-Kazempour, and M. Eshaghi Gordji, “Generalized Hyers-Ulam stabilities of an Euler-Lagrange-Rassias quadratic functional equation,” Asian-European Journal of Mathematics, vol. 5, no. 1, 2012. View at Publisher · View at Google Scholar
  • H. Azadi Kenary, H. Rezaei, S. Talebzadeh, and S. Jin Lee, “Stabilities of Cubic Mappings in Various Normed Spaces: Direct and Fixed Point Methods,” Journal of Applied Mathematics, vol. 2012, pp. 1–28, 2012. View at Publisher · View at Google Scholar
  • Jinli Xu, Baodong Zheng, and Li Yang, “The Automorphism Group of the Lie Ring of Real Skew-Symmetric Matrices,” Abstract and Applied Analysis, vol. 2013, pp. 1–8, 2013. View at Publisher · View at Google Scholar
  • Senthil Kumar, John Michael Rassias, Thandapani, and Ravi, “Functional equations and applications,” Advanced Series on Ocean Engineering, vol. 21, pp. 1–378, 2017. View at Publisher · View at Google Scholar